# SDR ASOA201001973

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 21,614 hours, 18,693 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK IS CORRODED.  LOCATED, DRILLED 7 COUNTERSUNK HOLES IN NEW CARGO TRACK IAW SRM 51-41-02.   INSTALLED NEW SERVICEABLE CARGO TRACKS IAW AMM 53-01-11-400-802. MINOR REPAIR.
